Ohio, 2017

Winter Weather in Ohio, December 24 to 25, 2017

December 24 to 25, 2017 · NWS ILN · 21 events in 21 counties and zones

An upper level shortwave crossed through the region and brought significantly colder air to the Ohio Valley, along with 1 to 3 inches of snow northwest of the I-71 corridor.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

An upper level shortwave crossed through the region and brought significantly colder air to the Ohio Valley, along with 1 to 3 inches of snow northwest of the I-71 corridor.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 24, 12:53 PM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Dec 24, 12:53 PM EST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1253 PM EST Sun Dec 24 2017

.SYNOPSIS...
An upper level disturbance moving through the Ohio Valley will
bring wintery precipitation to the region for Christmas Eve.
Cold and blustery conditions are expected on Christmas day.
High pressure will gradually build into the region on Christmas
night. Another upper level disturbance will move across the
area on Tuesday, bringing a chance of snow. Temperatures will
remain below normal for the rest of the upcoming week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Light snow is working its way east northeast into northwest
portions of our fa this morning. This is associated with an
initial axis of isentropic lift that will push mainly north of
our area through late morning/early afternoon. Additional pcpn
will then rotate back in from the west through mid to late
afternoon as energy associated with the mid level short
wave/upper level trough moves east. Highs today will range from
the lower 30s across our northwest to the mid and upper 30s
across our southeast. This will allow for an initial rain/snow
mix possibility, mainly along and southeast of the I-71
corridor. Have made some minor tweaks to pops across the
northwest to account for the current pcpn. Otherwise, remainder
of the forecast looks reasonable attm.

     previous discussion...

Operational models are fairly similar in terms of synoptic scale
features. They differ some on the mesoscale side, but all in all
a fairly confident forecast for today and into tonight.

Weak surface high pressure was located across the region this
morning. All eyes are focused to the west where an energetic
mid level s/wv is forecast to dig/pivot toward the mid
Mississippi River Valley by this afternoon. Models have
advertised that a band of snow, mainly isentropically driven,
should form to our west and eventually push east/northeast into
our northwest zones. This band should bring an inch or less of
snow to the northwest zones before it pivots near or just north
of the area by early afternoon. Meanwhile, the rest of the
region should remain dry through the early afternoon hours with
plenty of clouds. Highs will range from the lower 30s northwest
to the upper 30s southeast.

The forecast gets active as we head into the late afternoon and
into this evening as the mid level s/wv continues to dig/pivot
to the Ohio Valley. As this occurs, a wave of low pressure is
forecast to develop over the eastern Ohio Valley. At the same
time, dynamic lift, along with some frontogenesis to the
west/northwest of the developing surface low will spread a
shield of precipitation quickly east into our region. Will
continue the discussion in the next section.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Precipitation late this afternoon and into this evening will be
mainly in the form of snow, except near and south of the Ohio
River where a brief mix of rain is expected before the change
over to all snow. Models indicate steepening low level lapse
rates in the developing strong CAA. In addition, the NAM is
showing a little bit of upright convective instability. So, we
are expecting a period of snow with some bursts of heavier snow
possible within the main precipitation shield as it wraps around
the departing surface low. Snow amounts have not changed much
from the previous forecast shift. We are still expecting 2 to 3
inches, locally 4, in the current Winter Weather Advisory from
parts of east central Indiana into west Central Ohio. Between
this region and north of the Ohio River, generally 1 to 2 inches
are expected, with an inch or less along and south of the Ohio
River. Although the snow will taper off fairly quickly between
03Z and 06Z, winds will increase and will become gusty. Wind
gusts up to 35 mph will be possible overnight. Since most of the
snow will be somewhat wet, this hopefully should limit drifting,
especially as the snow freezes with much colder air filtering
into the region. Will continue with an SPS for the remainder of
the region given the forecast conditions. Lows will bottom out
in the 15 to 20 degree range northwest to the lower 20s
east/southeast.

On Monday, models indicate that CAA stratocumulus may linger
longer than previously expected. Also, this cloud layer will be
intersecting the DGZ, so this may be enough to produce a flurry.
Have gone dry for now, but may have to add some flurries to the
forecast if the trend holds. It will be a cold and blustery
Christmas Day as winds stay up with gusts in the 25 to 30 mph
range. Highs will range from the lower 20s northwest to around
30 near and south of the Ohio River.

Winds will diminish by Monday evening as the pressure gradient
relaxes while weak high pressure builds into the Ohio Valley.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
The two main themes for the forecast for Monday night and beyond are
as follows -- high confidence in very cold temperatures, and low
confidence in any potential for precipitation.

From Monday through at least Thursday, the pattern across the
eastern two-thirds of the CONUS will be broad but well-defined
troughing aloft, with surface high pressure initially over the
northern plains gradually drifting east into the Great Lakes over
the course of several days. This pattern supports a constant run of
cold advection into the Ohio Valley. Confidence in this pattern
remains high. For the first time in several forecast cycles, there
did not seem to be a reason to lower temperatures any further than
the previous forecast (maybe a degree or two here and there) but
with the temperature forecast already as cold as it is, that is
simply a statement of assurance with regards to the expectations.
The gradient in temperatures is also expected to be somewhat
pronounced -- in part due to the expectation of some snow cover in
the northern ILN CWA, which will have an obvious role in this.
Current expectations are for Wednesday to be the coldest day of the
period, with min temps Wednesday morning ranging from the low single
digits to the middle teens from N to S, and max temps of middle
teens to upper 20s from N to S. Not coincidentally, both the
GFS/ECMWF show the coldest 850mb temperatures over the region at 12Z
Wednesday, though the ECMWF remains the colder of the two models.
Uncertainty begins to come into the forecast with regards to
temperature recovery by Thursday and especially into Friday and
Saturday, as it is unclear how much the flow will be able to turn
southerly. Additional uncertainty at the tail end of the forecast
period is with regards to another round of reinforcing cold air,
potentially coming in next weekend.

The first potential chance for precipitation appears to be on
Tuesday, but this is still just a low-confidence chance of snow.
Models continue to indicate a weak/transient shortwave moving
through the area in the fast pseudo-zonal flow. Given a wide array
of timing/placement issues with this, and no indications of any
significant QPF or forcing, PoPs will be kept on the low end with no
accumulations forecast. Cloudy conditions and cold advection will
make flurries possible at times through the week as well, though
this can be addressed in the grids in later forecasts once it gets
closer.

By Thursday night and into Friday, there are signs of more active
weather conditions becoming possible, as another round of troughing
develops over the middle of the CONUS. Not yet seeing much
consistency on timing and placement, with one particularly egregious
example being the 00Z operational GFS, which is very fast and
pronounced with the initial shortwave and generates precipitation
from Florida to Manitoba by Thursday afternoon. Not yet seeing any
other runs or ensemble suggestions to support that. Thus, it still
appears too early to get into specifics for this system, so for
now only low-end PoPs will be kept in the forecast.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
We are starting to see a few light returns on radar working into
the western parts of our area early this afternoon. So far it
does not appear that much of this is reaching the ground so
will just allow for a vcsh in the first few hours of the TAFs.
More widespread pcpn back across southern Illinois moving into
Indiana will continue to push east and should overspread the TAF
sites late this afternoon into early evening. With the short
wave energy strengthening some as it approaches, would expect
to see some increase in coverage as the pcpn approaches our
area. Pcpn could start off as a brief mix, especially at
KCVG/KLUK before transitioning over to all snow.

MVFR cigs across the area right now will lower down into IFR as
the pcpn moves in. Will go with prevailing vsbys of a mile but
with strengthening low level lapse rates, the snow may become
more showery/squally which could lead to brief periods of lower
vsbys. As the system shifts east and the pcpn starts to taper
off, the pressure gradient will tighten up across our area.
This will lead to gusty west winds of around 30 knots or so
tonight. Expect MVFR cigs to prevail into Monday morning, before
gradually lifting toward the end of the period.

OUTLOOK...MVFR ceilings possible Monday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 1 AM EST Monday for OHZ026-034-
     035-042>044.
KY...None.
IN...Winter Weather Advisory until 1 AM EST Monday for INZ050.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman/JGL
SHORT TERM...Hickman
LONG TERM...Hatzos
AVIATION...JGL
Hazardous weather outlook, Dec 24, 4:16 AM EST, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
416 AM EST Sun Dec 24 2017

INZ066-073>075-080-KYZ089>100-OHZ054>056-063>065-070>074-077>082-088-
251200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Madison-Franklin OH-Licking-Fayette OH-Pickaway-Fairfield-Butler-
Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
416 AM EST Sun Dec 24 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Snow accumulations of 1 to 2 inches are expected over much of the
region tonight. Locations along and south of the Ohio River will see
lesser amounts with an inch or less is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow to the National
Weather Service.

INZ050-OHZ026-034-035-042>044-251200-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
416 AM EST Sun Dec 24 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM
EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana and West
Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow accumulations to the
National Weather Service.

INZ058-059-OHZ045-046-051>053-060>062-251200-
Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Clark-Preble-
Montgomery-Greene-
416 AM EST Sun Dec 24 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Snow accumulations of 1 to 2 inches, with local amounts near 3 inches
are expected tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

In the hours before

Local storm report, Dec 24, 9:19 AM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             3 S ST. MARYS           40.50N  84.39W
12/24/2017  M1.0 INCH        AUGLAIZE           OH   COCORAHS

            24 HOUR TOTAL AS OF 630 AM.

&&

EVENT NUMBER ILN1700546

NWS
Local storm report, Dec 24, 9:21 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NNW FORT LORAMIE      40.36N  84.37W
12/24/2017  M1.0 INCH        SHELBY             OH   COCORAHS

            24 HOUR TOTAL AS OF 700 AM.

&&

EVENT NUMBER ILN1700547

NWS
Special weather statement, Dec 24, 9:51 AM EST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
951 AM EST Sun Dec 24 2017

INZ066-073>075-080-KYZ089>100-OHZ055-056-063>065-070>074-077>082-
088-242200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-Franklin OH-Licking-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Brookville, Batesville, Milan,
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton,
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Newark,
Washington Court House, Circleville, Lancaster, Pickerington,
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon,
Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro,
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth,
and Wheelersburg
951 AM EST Sun Dec 24 2017

...SNOW EXPECTED LATER THIS AFTERNOON AND THIS EVENING...

Precipitation will spread from west to east across the region
late this afternoon into this evening. Most locations will start
out as snow, with some locations near and south of the Ohio River
briefly mixing with rain at the onset. Snow accumulations of
1 to 2 inches will be possible north of the Ohio River with
generally an inch or less south of the Ohio River. Also, west
winds will increase overnight with gusts up to 35 mph possible at
times.

Motorists are advised to use extra caution if traveling this
holiday weekend with the potential for accumulating snow. Slick
spots will be possible on area roadways along with reduced
visibilities.

INZ058-059-OHZ045-046-051>054-060>062-242200-
Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Preble-Montgomery-Greene-
Including the cities of Connersville, Liberty,
West College Corner, Marysville, Delaware, Troy, Piqua,
Tipp City, Urbana, Springfield, London, West Jefferson,
Plain City, Eaton, Camden, Dayton, Kettering, Beavercreek,
Fairborn, and Xenia
951 AM EST Sun Dec 24 2017

...SNOW EXPECTED LATER THIS AFTERNOON AND THIS EVENING...

Snow will spread from west to east across the region late this
afternoon into this evening. Snow accumulations of 1 to 2 inches
with isolated amounts up to 3 inches will be possible. Also, west
winds will increase overnight with gusts up to 35 mph possible at
times.

Motorists are advised to use extra caution if traveling this
holiday weekend with the potential for accumulating snow. Slick
spots will be possible on area roadways along with reduced
visibilities.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 winter weather. Local standard time, as filed.

Winter Weather, Auglaize

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Auglaize forecast zone
Reported by
Department of Highways
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

The county garage south of Wapakoneta measured 2 inches of snow. A public report from 4 miles east of Neptune indicated that an inch of snow fell there.

Winter Weather, Brown

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The county garage in Georgetown measured an inch of snow.

Winter Weather, Butler

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Butler forecast zone
Reported by
Department of Highways
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

The county garage in Maustown measured a half inch of snow.

Winter Weather, Champaign

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Champaign forecast zone
Reported by
Department of Highways
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

The county garage in Urbana measured an inch of snow.

Winter Weather, Clark

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Clark forecast zone
Reported by
Department of Highways
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

The county garage west of Springfield measured an inch of snow.

Winter Weather, Clinton

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

An employee 2 miles west of Wilmington measured 2 inches of snow while another 2 miles north of town measured 1.5 inches. The office south of town measured 1.2 inches.

Winter Weather, Darke

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Darke forecast zone
Reported by
Department of Highways
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

The county garage near Greenville measured an inch of snow.

Winter Weather, Delaware

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Delaware forecast zone
Reported by
Public
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

A public report from Lewis Center measured 0.8 inches of snow.

Winter Weather, Franklin

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Franklin forecast zone
Reported by
Broadcast Media
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

A report from east of Upper Arlington measured 1.3 inches of snow. The CMH airport measured 0.8 inches of snow.

Winter Weather, Greene

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Greene forecast zone
Reported by
CoCoRaHS
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

The observer located 3 miles northeast of Beavercreek measured 1.4 inches of snow. A public report from 3 miles southwest of Fairborn measured 1.2 inches of snow, while the county garage in Xenia measured 0.7 inches.

Winter Weather, Hamilton

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Hamilton forecast zone
Reported by
Public
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

A public report from Cheviot measured 2 inches of snow, while another report north of Cheviot measured 1.5 inches, as did a spotter 5 miles west of Finneytown.

Winter Weather, Hardin

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Hardin forecast zone
Reported by
Department of Highways
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

The county garage in Kenton measured 1.5 inches of snow.

Winter Weather, Logan

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Logan forecast zone
Reported by
Department of Highways
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

The county garage north of Bellefontaine measured 3 inches of snow.

Winter Weather, Mercer

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Mercer forecast zone
Reported by
Public
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

A public report from Maria Stein showed that 4.3 inches of snow fell there. The county garage 3 miles west of Celina measured 3 inches of snow.

Winter Weather, Miami

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Miami forecast zone
Reported by
Trained Spotter
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

A spotter northeast of Troy measured 1.3 inches of snow while the county garage west of town measured an inch.

Winter Weather, Montgomery

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Montgomery forecast zone
Reported by
ASOS
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

The Dayton airport DAY measured 1.6 inches of snow while a NWS employee south of Centerville measured 1.4 inches.

Winter Weather, Preble

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Preble forecast zone
Reported by
Trained Spotter
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

A spotter in Eaton measured 1.5 inches of snow, while the county garage west of West Alexander measured an inch.

Winter Weather, Shelby

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Shelby forecast zone
Reported by
Trained Spotter
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

A spotter in Sidney measured 2 inches of snow, while the county garage in town measured 1.5 inches.

Winter Weather, Union

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Union forecast zone
Reported by
Department of Highways
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

The county garage in Marysville measured 3 inches of snow.

Winter Weather, Warren

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Warren forecast zone
Reported by
Public
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

A public report from Maineville measured 1.5 inches of snow, while a NWS employee north of town measured 1.1 inches.

Winter Weather, Licking

When
December 24, 3:00 PM EST to December 25, 1:00 AM EST
Where
Licking forecast zone
Reported by
CoCoRaHS
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

The observer located 4 miles north of Granville measured an inch of snow.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2017Every state in 2017This day in weather historyWarnings in Ohio, December 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 729861, 729862, 729863, 729864, 729865, 729866, 729867, 729868, 729869, 729870, 729871, 729872, 729873, 729874, 729875, 729876, 729877, 729878, 729881, 729882, 729883.